PDA

View Full Version : Methadone WDs... how much longer



CoolManBoy8
23-07-2005, 21:34
my friend had a extremely rapid growing methadone tolerance...over a period of a month he started out with like 20-30 mg.....then throughout the month it was upped by 5 like every day, then he managed to get up to like 130 mg, this was for tiny bit over a month, he stopped and felt fine, then a couple days later he started getting cold flashes, sweating, and even if he takes a benzo to try to sleep, he only gets a couple hours of sleep...

he doesnt want to even add benzos to the addiction list either cause hes taken 2mg klonopin and he barely sleeps....

anyways hes on day 3 withdrawal, he feels slightly better than the previous days..

how much longer do you think his WDs will last? does exercise help? does metabolism play any part in it getting out of hsi body faster, ie using yayo or something?
thanks alot i feel bad for him!

CoolManBoy8
23-07-2005, 21:35
also he has a date with ahot girl on tuesday ( today is saturday) and he wants to look good for her, would it be reasonable to take 5-10mgs jsut that day so he seems normal to her?

ChemicalSmiles
23-07-2005, 21:38
I've heard methadone physical w/d lasts about a week with mental addiction lasting weeks to months. I think it would be reasonable to take 5 mgs for the date, dont make it a habit though.

-weez

fastandbulbous
23-07-2005, 22:17
Er, for full methadone w/d you're talking a minimum of a couple of weeks. Got to admit that starting out on 20mg and boosting it by 5mg/day over the space of a month isn't the brightest of moves (esp if he didn't need it to stabilize an opiate habit). We all learn by our mistakes, and he's in for a very steep learning curve regarding methadone addiction & w/d

Tongue
23-07-2005, 22:20
either your buddy wants to kick his habit or he wants to play hide the weiny..forget the chick, have him call in sick...kick the DONE whiich takes alot longer than a week and then he can go about raping the rotties...

CoolManBoy8
23-07-2005, 22:28
thanks so how many weeks do u think itll take, like 2?
taking 5-10 mg on the day of the date, how long do u think thatll prolong the wd?

CoolManBoy8
23-07-2005, 22:30
thanks alot for replies btw

CoolManBoy8
23-07-2005, 22:44
and also will anything make the wd's go away faster, exercise, any uppers, or anything?

johnnyb420
24-07-2005, 03:01
his best move would be to find a suboxone doc or get in to a twenty one day methadone taper.

cold turkey from 130mg will last a lot longer than a week or two
and three days is when the withdrawel really starts getting rough he will get most likely get worse before he getts better

benzos are about hte only thing that i have found to help but with the habit you described he is in for a real lesson in tolerance and dependance a 21 day detox is required before he could get maintenence the sucky thing is the 21 day program will only give 40mg max and then start down so if he was doing 130 he will most likely not even cover his habit with 40mg

sorry to be negetive and i hope i am wrong about all this but i am speaking from experiance:(

CoolManBoy8
24-07-2005, 10:27
well tonight he took a shower then he went out and he was perfect...?? but during the day he was getting the cold flashes and sweats...anyone know what the deal is..its day 3, going on 4 now

thanks for replies

synchrojet
24-07-2005, 10:36
He only used for a month, so I'm gonna think its over pretty soon. I know lots of people are suggesting otherwise, but I've used methadone in the past for a couple of weeks solid and stopped without any problems at all.

fastandbulbous
24-07-2005, 10:56
At the end of a month, he was using 130mg per day. Not only is it going to take quite a while to clear that much out of his system, but 130mg of methadone is going to be lighting up the mu receptors like a Christmas tree. He's not going to stop that and walk away without any comeback.

I think that this is several lessons in one about methadone. It's very easy to become dependant upon methadone; the w/d is going to take more than a few days to get over and finally, taking that sort of a dose of methadone without a previously existing opiate habit isn't the smartest move in the world.

Your friend is about to get a rather harsh lesson in opiate dependance, but should class themselves lucky that it's only after a month of methadone use. Had it been from several months I'd say that they'd have booked themselves a stay in hell courtesy of the 'neverending' horror of methadone w/d ('neverending' as that's what it feels like after 2 weeks of no sleep, constant pain and generally feeling very fucked up - in a bad way)

synchrojet
24-07-2005, 23:28
^^^

I hadn't considered the implications of the dose -- 130mg/day. Tue enough that will present at least some issues. My use was about 20-30mg/day tops. When I quit that I had no withdrawals, but I think you are correct when you suggest tht 130 will be quite different.

My mistake.

blahblahblah
24-07-2005, 23:38
^ how long were you using methadone total before you dropped off it? No withdralws?

xxanxx
25-07-2005, 00:03
^I had the same question. Even 30mg a day for a little over a week gave me some mild withdrawls.

Anyway, fastandbulbous said it best, your friend is going to have a rough time. An opiate-naive person going up to 130mg a day that quickly is ludacris, your asking for a world of hurt. In my experience, methadone withdrawls don't get really bad until day 4-6. At that point you are in for another 7-14 days of shittyness. Tell him to not take anymore methadone at all, if he must go out with a "hot girl" then have him take a couple extra benzo's. As for dealing with the wihdrawls try searching, there is loads of information. Cheers...

fastandbulbous
25-07-2005, 07:25
I wish people would read up about w/d etc BEFORE getting involved with opiates, rather than waiting until the moment they find themselves in the shit. That way, less people would end up doing stupid things like the O/P's friend. What's difficult about 15 mins of readi ng before dosing with a drug? There are plenty of responsible BLer's who spend a while investigating the pros and cons of a drug before taking it, never mind dangerously escalating the dose as in this case

synchrojet
25-07-2005, 09:04
blahblahblah ==

Maybe a couple of weeks.

rachamim18
25-07-2005, 18:41
IF it has only been a month or so...it should be finished within a week. A month is not quite enough time to reach that stage known as "optimum dosing." No resevoir, no proloned withdrawal. Still, a month is enough time to earn him/her a week of anguish. I feel for your friend. I was on 190 but am detoxing 10 mgs. every 3 days. As Fast offered, opioids are not a toy. A person should always study what they put into their body...preferrably before they put it there!

CoolManBoy8
25-07-2005, 18:57
well heres an update, hes not really having cold flashes or anything, hes just a little more cold than usual, but outside without AC he feels perfect, no sweating or anything...its day 6....is he just very lucky? his only problem is not getting a deep sleep even with benzos, he wakes up a couple times during the night, but hes OK

so how much longer do u think he'll be going through this?

thanks alot

rachamim18
25-07-2005, 19:31
No, he is normal.

xxanxx
25-07-2005, 19:57
If it's day 6 then he is probably in the clear. Lucky him, please advise him to use proper judgement next time he wants to risk his life taking massive doses of a very potent narcotic analgesic. Cheers

CoolManBoy8
25-07-2005, 21:56
thank you very much for replies he says, everyone!!
cheers

TheLoveBandit
08-06-2009, 04:26
w/d proj bump